×

zbMATH — the first resource for mathematics

Periodic solutions of singular dynamical systems. (English) Zbl 0632.34042
Periodic solutions of Hamiltonian systems and related topics, Proc. NATO Adv. Res. Workshop. Il Ciocco/Italy 1986, NATO ASI Ser., Ser. C 209, 1-10 (1987).
[For the entire collection see Zbl 0621.00013.]
The paper contains a discussion on some recent advances in the existence of periodic solutions of some second order dynamical systems with singular potentials.

MSC:
34C25 Periodic solutions to ordinary differential equations
37-XX Dynamical systems and ergodic theory